An approximate approach to the inversion of generalized Riesz
Doklady Akademii Nauk, Tome 324 (1992) no. 4, pp. 738-741
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1992_324_4_a3,
author = {M. M. Zavolzhenskii and V. A. Nogin},
title = {An approximate approach to the inversion of generalized {Riesz}},
journal = {Doklady Akademii Nauk},
pages = {738--741},
year = {1992},
volume = {324},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1992_324_4_a3/}
}
M. M. Zavolzhenskii; V. A. Nogin. An approximate approach to the inversion of generalized Riesz. Doklady Akademii Nauk, Tome 324 (1992) no. 4, pp. 738-741. http://geodesic.mathdoc.fr/item/DAN_1992_324_4_a3/